# SDR 96UAL900301

- Difficulty date: April 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N189UA
- Make and model: Boeing 747422
- Aircraft serial: 26878
- Engine: Pwa PW4056
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hose
- Part number: 65B8324843
- Condition: Chafed
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

UNABLE TO RETRACT GEAR.  *S/D*  UNABLE TO RETRACT GEAR DUE TO TILT INDICATION ON FLIGHT DECK.  RIGHT BODY LANDING GEAR TRUCK NOT TILTED DUE TO LEAKING TRUCK TILT POSITIONER HOSE.  HYDRAULIC FUSE SHUT OFF DUE TO LEAK.  REPLACED HOSE.
